# SDR USAA2013032600013

- Difficulty date: March 23, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 66,927 hours, 44,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - CRACK IN FUSELAGE SKIN AT BS 870, 0.25 INCHES BELOW S23R.  REPAIRED FUSELAGE SKIN AT BS 870, 0.25 INCHES BELOW S23R IAW B737 SRM 53-00-01-2R-31.
